# SDR JR2R20240831311

- Difficulty date: August 31, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 20,996 hours, 12,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17061319009
- Condition: Chafed
- Location: Zone 100
- Part time: 20,996 hours, 12,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR100 LOWER SECTION HAS CHAFE MARKS ON BOTH LH AND RH SIDES WHERE LATERAL FITTINGS ATTACH
